Journal Paper

Paper Information

video

sound

Persian Version

View:

9,096

Download:

0

Cites:

1

Information Journal Paper

Title

NUMERICAL SOLUTION OF LINEAR FUZZY FREDHOLM INTEGRAL EQUATIONS OF THE SECOND KIND USING FUZZY HAAR WAVELET

Author(s)

ZIARI S. | EZZATI R. | ABBASBANDY S.

Pages

  79-89

Keywords

Not Registered.

Abstract

Cites

References

  • No record.
  • Related Journal Papers

  • No record.
  • Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops

    Cite






    File Not Exists.